# SDR ASAA1058327

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 6,095 hours, 1,818 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  PERFORMED AUTOTHROTTLE SYSTEM OPS CHECK PER FIM 22 31 00 810 801 SYSTEM, OP CHECKS GOOD.
